Table of Contents Author Guidelines Submit a Manuscript
Retracted

It has been brought to the journal's attention that the above paper is almost identical with the paper “M. Mihailescu, On a class of nonlinear problems involving a p(x)-Laplace type operator, Czechoslovak Math. J., 58 (2008), 155-172.” Therefore, the paper by T.-L. Dinu has been retracted by the Journal of Function Spaces and Applications. This has been approved by the author as well.

View the full Retraction here.

Journal of Function Spaces and Applications
Volume 4, Issue 3, Pages 225-242
http://dx.doi.org/10.1155/2006/515496

Nonlinear eigenvalue problems in Sobolev spaces with variable exponent

Department of Mathematics, “Fraţii Buzeşti” College, Bd. Ştirbei–Vodă No. 5, 200409 Craiova, Romania

Received 1 July 2005

Academic Editor: George Isac

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Teodora-Liliana Dinu, “Nonlinear eigenvalue problems in Sobolev spaces with variable exponent,” Journal of Function Spaces and Applications, vol. 4, no. 3, pp. 225-242, 2006. https://doi.org/10.1155/2006/515496.